Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 340, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 28, 2013, 9:54 PM CDT for 4 counties in Mississippi. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2013, 9:54 PM CDT (02:54 UTC)
- Expired
- Jun 28, 2013, 10:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Rankin County, MS, Scott County, MS, Simpson County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 31 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 10:20 PM CDT | TSTM WND DMG | Mendenhall, MS | TREES WERE BLOWN DOWN IN MENDENHALL...AS WELL AS IN THE OLD PEARL AREA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 5:25 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 28, 8:02 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.9 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2137 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1354 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
502
WUUS54 KJAN 290254
SVRJAN
MSC121-123-127-129-290345-
/O.NEW.KJAN.SV.W.0340.130629T0254Z-130629T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
954 PM CDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN RANKIN COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF STAR...
SOUTHERN SCOTT COUNTY IN CENTRAL MISSISSIPPI...
SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PINOLA...MENDENHALL...MAGEE...
NORTHWESTERN SMITH COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 1045 PM CDT
* AT 954 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PELAHATCHIE TO STAR TO 8 MILES WEST OF HARRISVILLE MOVING
SOUTHEAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
STAR BY 1000 PM CDT...
PINEY WOODS BY 1005 PM CDT...
PINEY WOODS AND HARRISVILLE BY 1010 PM CDT...
CATO...JOHNS AND UNION BY 1015 PM CDT...
PULASKI BY 1025 PM CDT...
PINOLA AND MENDENHALL BY 1030 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. A
SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI.
&&
LAT...LON 3189 9012 3196 9020 3199 9020 3199 9022
3202 9022 3203 9024 3214 9004 3238 8978
3223 8933 3177 8984 3177 8993
TIME...MOT...LOC 0254Z 301DEG 21KT 3236 8978 3215 9001
3199 9019
$$
AEGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 9:47 PM CDT, 7 minutes earlier.
Area forecast discussion, Jun 28, 9:47 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 947 PM CDT FRI JUN 28 2013 .UPDATE...SHOWERS AND STRONG TO SEVERE THUNDERSTORMS OUT AHEAD OF A COOL FRONT TO OUR NORTH WILL PUSH THROUGH THE CENTRAL AND SOUTHERN CWA LATE THIS EVENING INTO THE OVERNIGHT. FREQUENT LIGHTNING...STRONG GUSTY WINDS...AND HAIL WILL BE POSSIBLE IN THUNDERSTORMS. LOWS TONIGHT WILL RANGE FROM THE UPPER 60S ACROSS THE NORTH...TO THE LOWER 70S IN THE SOUTH. AS FOR THE CURRENT FORECAST...MADE SOME ADJUSTMENTS TO THE POPS TO ACCOUNT FOR THE TIMING OF SHOWER AND THUNDERSTORM ACTIVITY MOVING THROUGH THE REGION LATE THIS EVENING INTO THE OVERNIGHT. /27/ && .AVIATION...A LINE OF TSTMS EXTENDING E-W IN THE VICINITY OF THE I-20 CORRIDOR AT 02Z WILL CONTINUE TO TRACK SWD ACROSS THE AREA TONIGHT. THESE STORMS...A FEW OF WHICH MAY BE SEVERE...WILL PRODUCE IFR/MVFR CIGS AND LCL LIFR VSBYS. CONDITIONS WILL RAPIDLY IMPROVE AS THE BAND PASSES. THE LINE OF STORMS SHOULD EXIT SRN ZONES BY 05Z. AREAS OF FOG WILL BE POSSIBLE 09Z-13Z WITH OCNL MVFR VSBYS. ADDITIONAL TSTM DEVELOPMENT WILL BE POSSIBLE FOR SRN ZONES SATURDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 458 PM CDT FRI JUN 28 2013/ SHORT TERM... FRIDAY EVENING THROUGH MONDAY MORNING...SOME THUNDERSTORM ACTIVITY IS DEVELOPING THIS AFTERNOON ALONG THE REMNANT OUTFLOW BOUNDARY FROM STORMS EARLIER THIS MORNING IN NORTHERN MS AND ALSO ON THE CONVERGENCE AXIS OF THE OUTFLOW BOUNDARY/COLD FRONT IN CENTRAL AR. THIS COLD FRONT WILL BE THE FOCUS OF MOST THUNDERSTORM ACTIVITY THIS AFTERNOON TO EVENING AS INCREASING LIFT AND UNSTABLE CONDITIONS AND FLOW ALOFT WILL SUPPORT STRONG TO SEVERE STORMS TONIGHT. OVERALL POPS FOR TONIGHT STAYED CLOSE TO MAV GUIDANCE BUT HAD TO INCREASE POPS SLIGHTLY UP IN THE NW DUE TO APPROACHING LIFT FROM UPPER DISTURBANCE/COLD FRONT MOVING INTO THE REGION. HI-RES GUIDANCE DOES INDICATE MORE ROBUST DEVELOPMENT POSSIBLE ALONG THE COLD FRONT TONIGHT AS CAPPING ERODES TONIGHT. GUIDANCE SEEMED IN GOOD AGREEMENT OVERNIGHT FOR LOWS AND WENT CLOSE TO MAV. ALSO INCREASING SUBSIDENCE BEHIND THE FRONT WILL BEGIN TO CLEAR CLOUDS FROM NW/SE TONIGHT AFTER 00Z SATURDAY AND SHOULD BE CLEAR OF MOST OF THE AREA BY AROUND 12Z SATURDAY. HOWEVER..THE COLD FRONT WILL BEGIN TO SLOW AND SOME CLOUD COVER/SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG/SE OF A LINE FROM MCCOMB TO MERIDIAN. DEEP UPPER TROUGHING OVER THE UPPER MS VALLEY/GREAT LAKES REGION AND ~100KT H3 JET WILL GRADUALLY PROPAGATE SOUTHWARD..AIDING IN DEEPENING THE UPPER TROUGH AND LEADING TO HEIGHT FALLS OVER THE ARKLAMISS REGION OVER THE NEXT FEW DAYS. H5 UPPER WAVE WILL INCREASE ISENTROPIC LIFT AND LEAD TO SOME CLOUDS ALONG THE HIGHWAY 82 CORRIDOR ON SATURDAY AFTERNOON. TEMPERATURES WILL BE CLOSE TO MAV IN THE LOW/MID 90S ON SATURDAY WITH COOLER TEMPERATURES ALONG AREAS IN THE NORTH. THIS WAVE WILL ALSO HELP CLEAR THE COLD FRONT OUT OF THE REGION BY SUNDAY MORNING. GUIDANCE SEEMS IN GOOD AGREEMENT THE FRONT BEGINS TO MOVE OUT OF THE REGION BY 00Z SUNDAY. TEMPERATURES WILL BE SLIGHTLY COOLER SUNDAY AND MONDAY MORNINGS IN THE MID/UPPER 60S WHICH IS NEAR A BLEND OF MAV/MET GUIDANCE. INCREASING TROUGHING AND ISENTROPIC LIFT FROM UPPER WAVES IN THE NORTHERLY FLOW ALOFT WILL INCREASE CLOUD COVER IN THE HIGHWAY 82 CORRIDOR ON SUNDAY. ANOMALOUSLY LOW HEIGHTS/DECREASING TEMPERATURES ALOFT WILL LEAD TO BELOW NORMAL TEMPERATURES IN THE MID 80S IN THE NORTH TO LOW 90S IN THE SOUTH. INCREASING LIFT WILL LEAD TO SOME SHOWERS/THUNDERSTORMS IN THE NORTH ON SUNDAY AFTERNOON TO EVENING. INCREASING MOISTURE AND VERTICAL TOTALS APPROACHING 24-25 DEG C WILL SUPPORT SOME THUNDERSTORM ACTIVITY IN THE N/NE SUNDAY AFTERNOON. THIS ACTIVITY SHOULD WEAKEN BEFORE 00Z MONDAY. THIS ACTIVITY SHOULD BE MOSTLY LIGHT SHOWERS/RAINFALL AT MOST. REST OF THE FORECAST IS ON TRACK AND PREVIOUS LONG TERM DISCUSSION IS ATTACHED. /DC/ LONG TERM...SUNDAY THROUGH NEXT FRIDAY...SLIGHTLY TO DECENTLY BELOW NORMAL TEMPERATURES EXPECTED WITH AT LEAST SLIGHTLY ABOVE NORMAL CHANCES FOR RAIN/STORMS THROUGH THE LONG TERM PERIOD. GOOD MODEL AGREEMENT CONTINUES TO INDICATE AN ANOMALOUSLY DEEP TROUGH ACROSS THE ERN CONUS WILL DEVELOP DUE TO STRONG BLOCKING INTO THE MID-ATLANTIC LATITUDES TOWARDS THE ERN CANADIAN MARITIME. CIPS ANALOGS CONTINUE TO SHOW -2 TO -2.5 STANDARD DEVIATION (STD) BELOW NORMAL H5 HEIGHTS IN CONJUNCTION WITH -2 STD BELOW NORMAL H85 TEMPS BEGINNING SUNDAY AND PERSISTING TO A VARYING DEGREE THROUGH WEDNESDAY AS THE TROUGH SLOWLY RETROGRADES WEST. THIS SET-UP WILL CERTAINLY FAVOR BELOW NORMAL TEMPERATURES BY 3-7F DEGREES SUN-WED TIME-FRAME WITH PERIODS OF SHOWERS AND STORMS ASSOCIATED WITH THIS FEATURE. PRECIPITATION WILL BE TRICKY THROUGH THE FIRST HALF AS FAR AS EXACT TIMING WITH LOW-LVLS INITIALLY BEING LIMITED IN MOISTURE WITH PWATS AOB 1" SUNDAY AND SLOWLY CREEP UP TO 1.3" INTO WEDNESDAY UNDER CONTINUED NW FLOW. ALSO, THE POSITIONING THE TROUGH AXIS MAY BE A TOUCH TOO FAR WEST SUNDAY INTO PORTIONS OF MONDAY TO REALIZE FULL DYNAMIC LIFT WHICH WILL LIKELY BE FARTHER NE OF THE REGION. YET, TUESDAY AND ESPECIALLY IN TO WEDNESDAY THE TROUGH AXIS SHOULD RETROGRADE WEST, PLACING REGION IN MORE FAVORABLE SW FLOW AND ENTRANCE REGION OF H25 JET WITH BETTER LIFT VIA Q-VECTOR CONVERGENCE SIGNALS. RAISED POPS ABOUT 10% OR SO IN LINE WITH THIS THINKING. THE ANOMALOUS TROUGH WILL BACK AWAY FROM THE REGION TO THE WEST THURSDAY INTO FRIDAY, ALLOWING FOR INCREASING H7-5 HEIGHTS BACK ACROSS THE REGION FROM THE EAST. AS THIS OCCURS AND WITH SFC HIGH PRESSURE OVER THE CAROLINAS, DEEP GULF MOISTURE LOOKS TO INFILTRATE BACK INTO THE REGION WITH PWATS UP OVER 2", SETTING THE STAGE FOR DECENT SHOWER/STORM COVERAGE LATE INTO NEXT WEEK. /ALLEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 92 65 89 / 41 14 9 12 MERIDIAN 70 93 65 89 / 45 21 10 15 VICKSBURG 69 91 63 89 / 30 6 8 10 HATTIESBURG 74 95 67 91 / 39 41 12 9 NATCHEZ 72 90 65 89 / 28 16 6 5 GREENVILLE 70 91 67 84 / 13 6 9 17 GREENWOOD 69 90 66 85 / 13 5 10 19 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && /
Hazardous weather outlook, Jun 28, 2:58 PM CDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 258 PM CDT FRI JUN 28 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 292000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 258 PM CDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS UP TO 60 MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 28
In the hours before
Local storm report, Jun 28, 8:30 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
830 PM CDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 2 W CANTON 32.61N 90.07W
06/28/2013 MADISON MS UTILITY COMPANY
POWERLINES DOWN
0725 PM TSTM WND DMG 9 NNE CANTON 32.73N 89.97W
06/28/2013 MADISON MS UTILITY COMPANY
POWERLINES DOWN
0730 PM TSTM WND DMG 5 ESE BASTROP 32.75N 91.83W
06/28/2013 MOREHOUSE LA UTILITY COMPANY
POWERLINES DOWN
&&
GERARDLocal storm report, Jun 28, 8:46 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
846 PM CDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND DMG 3 ENE COLLINSVILLE 32.51N 88.79W
06/28/2013 LAUDERDALE MS BROADCAST MEDIA
TREES DOWN AND POWER OUTAGES IN THE CENTER HILL COMMUNITY
&&
GERARDLocal storm report, Jun 28, 9:10 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
910 PM CDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG VICKSBURG 32.33N 90.87W
06/28/2013 WARREN MS LAW ENFORCEMENT
NUMEROUS REPORTS OF TREES AND POWERLINES DOWN ACROSS
ROADS AND STREETS IN THE CITY OF VICKSBURG
0850 PM TSTM WND DMG 6 S MERIDIAN 32.29N 88.71W
06/28/2013 LAUDERDALE MS BROADCAST MEDIA
TREES DOWN IN CLARKEDALE COMMUNITY NEAR US HIGHWAY 45
&&
GERARDSpecial weather statement, Jun 28, 9:12 PM CDT, 42 minutes before
MSZ043-048-049-290255- RANKIN MS-MADISON MS-HINDS MS- 912 PM CDT FRI JUN 28 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 912 PM CDT FRI JUN 28 2013 ...STRONG STORMS MOVING INTO JACKSON METRO AREA... STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING...WERE LOCATED ENTERING NORTHWEST SECTIONS OF THE JACKSON METRO AREA AT 912 PM CDT...MOVING SOUTHEAST AT 30 MPH. PEOPLE IN EASTERN HINDS...SOUTHWESTERN MADISON AND CENTRAL RANKIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3223 8984 3208 9041 3247 9052 3261 9005 TIME...MOT...LOC 0212Z 314DEG 27KT 3244 9028 AEG
Local storm report, Jun 28, 9:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
938 PM CDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG RAYMOND 32.26N 90.42W
06/28/2013 HINDS MS AMATEUR RADIO
TREES REPORTED DOWN IN RAYMOND. BROADCAST MEDIA REPORTS
WIND GUST TO 55 MPH ON TV ROAD SW SIDE OF JACKSON.
&&
GERARDLocal storm report, Jun 28, 9:48 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
948 PM CDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG VICKSBURG 32.33N 90.87W
06/28/2013 WARREN MS LAW ENFORCEMENT
REPORTS FROM LAW ENFORCEMENT AND AMATUER RADIO INDICATE
WIDSPREAD WIND DAMAGE IN VICKSBURG AREA. NUMEROUS TREES
AND POWERLINES DOWN ON ROADS...SIGNS AND TREES BLOWN DOWN
ONTO INTERSTATE 20 BETWEEN BOVINA AND VICKSBURG...AND
SOME ROOF DAMAGE
&&
GERARDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:02 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 43 min |
| Jun 28, 7:08 PM CDT | Special Weather Statement | JAN | Neshoba | 42 min |
| Jun 28, 7:19 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 56 min |
| Jun 28, 7:24 PM CDT | Special Weather Statement | JAN | Madison | 31 min |
| Jun 28, 7:33 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 57 min |
| Jun 28, 7:36 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren, Yazoo | 39 min |
| Jun 28, 7:40 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Scott | 50 min |
| Jun 28, 8:06 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton, Scott | 39 min |
| Jun 28, 8:34 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 41 min |
| Jun 28, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 60 min |
| Jun 28, 8:51 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 54 min |
| Jun 28, 8:53 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 52 min |
| Jun 28, 9:02 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 58 min |
| Jun 28, 9:09 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 66 min |
| Jun 28, 9:12 PM CDT | Special Weather Statement | JAN | Rankin | 43 min |
| Jun 28, 9:20 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Madison, Rankin | 40 min |
| Jun 28, 9:37 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 53 min |
| Jun 28, 9:48 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 57 min |
| Jun 28, 10:20 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 55 min |
| Jun 28, 10:38 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 52 min |
| Jun 28, 10:45 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 45 min |
| Jun 28, 10:59 PM CDT | Severe Thunderstorm Warning | JAN | Covington | 46 min |
| Jun 28, 11:13 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 62 min |
| Jun 28, 11:38 PM CDT | Special Weather Statement | JAN | Marion | 47 min |
| Jun 28, 11:53 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 67 min |
| Jun 29, 3:28 PM CDT | Special Weather Statement | JAN | Jasper | 32 min |
| Jun 29, 3:31 PM CDT | Special Weather Statement | JAN | Adams | 29 min |
| Jun 29, 3:52 PM CDT | Special Weather Statement | JAN | Marion | 28 min |
| Jun 29, 4:15 PM CDT | Special Weather Statement | JAN | Marion | 30 min |
| Jun 29, 4:43 PM CDT | Special Weather Statement | JAN | Jones | 32 min |
| Jun 29, 4:56 PM CDT | Special Weather Statement | JAN | Lamar | 29 min |
| Jun 29, 5:04 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 41 min |
| Jun 29, 5:17 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 43 min |
| Jun 29, 5:45 PM CDT | Special Weather Statement | JAN | Marion | 45 min |
| Jun 29, 6:09 PM CDT | Special Weather Statement | JAN | Forrest | 46 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.